# SDR CALA2013101592081

- Difficulty date: October 15, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 48,122 hours, 19,346 cycles
- Engine: Iae V2522A5
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTS LT PFD SCREEN IS BLURRY, EVEN SWITCHING DISPLAY THE LT SCREEN IS FUZZY.  R & R LOWER ECAM DU IAW TASK 31-63-22, OPERATIONS CHECKED GOOD.  ALSO PERFORMED TASK 2 4-25-00-710-001-A ESS-GEN SWITCHING TESTED GOOD.
